# SDR KBM2004F00129

- Difficulty date: May 26, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: A21815869808
- Condition: Sticks
- Location: Transmitter
- Part time: 1,208 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIGGER SWITCH STICKS ON TRANSMITTER.  REMOVED AND REPLACED.
